# SDR CA010213021

- Difficulty date: January 24, 2001
- Submitted: February 23, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Stabilizer
- Condition: Failed
- Location: Horiz Stab
- Component: Horiz Stab
- Stage of operation: CL
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON CLIMBOUT, STAB AND MACH TRIM DISENGAGED AT 8.2 UNITS AT NOSE UP TRIM. WOULD NOT RE-ENGAGE. AIRCRAFT PERFORMED A FLAP 20 DEGREES PER QRH WITHOUT ANY FURTHER EVENT. MAINTENANCE REPLACED THE HORIZONTAL STAB TRIM PANEL AND RETURNED AIRCRAFT TO SERVICE.
